# SDR ASOA20120627059

- Difficulty date: June 27, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N13133
- Make and model: Emb EMB-145XR
- Aircraft serial: 145712
- Aircraft time: 26,444 hours, 14,442 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BRAKES WERE RELEASING PRESSURE WHILE BEING APPLIED ON THE CAPTAIN`S PEDALS.  MX INSPECTED AND PERFORMED BRAKE SYS OPS CHECKS AND HYD SYS CHECKS.  NO DEFECTS OR LEAKS WERE NOTED.  OPS CHECKS OF THE ACCUMULATOR WERE GOOD.  NO EICAS OR CMC MESSAGES WERE FOUND.  THE ACFT WAS RELEASED FOR SERVICE.
